Jump to content

Noelle: Hi friends! Stopped my lexapro recently.


Noelle

Recommended Posts

Hey so I’ve been on a hell of a rollercoaster ride the past month or so. Basically my story is I started lexapro 5 mg in early July abd had the usual side effects then felt better week 3 but developed constipation. By that time I increased to 10 mg and doc told me to stop cold turkey since it was giving me bad constipation. So I did but a week later I got bad headaches so doc told me to go back on 5 mg for the time being. So I restarted in mid august but this time the side effects lingered much longer and we’re more anxiety driven. I tried to go up to 10 mg but my body responded waaaay bad to it so went back down to 5 mg and things just got worse. Finally psychiatrist told me to just stop it for good last Tuesday so I weened to 2.5 mg for a few days then stopped it last Thursday. I’m stick having some icky physical symtoms, some have went away the past week and some are still here like a really sick feeling in body you can’t pinpoint like your body feeling off and not right. A compressed feeling like there’s a weight all in my body, tingly limbs, waaaay more increased anxiety that makes it seem harder to breathe and disrupts my sleep sometimes and just an aura of icky anxiety all on body that feels completely physical. Mentally I was all over the place for awhile but a getting more stable. Is it possible to go through withdrawals in my circumstance and what caused my anxiety to get way worse with even worse physical symptoms this second time around on lexapro?

Link to comment
  • ChessieCat changed the title to Noelle: Hi friends! Stopped my lexapro recently.
  • Moderator

Hello @Noelle

Welcome to SA.

I'm sorry you're going through these symptoms.  Here are a couple of links about withdrawal from psycho-drugs, written by our founder Alto that you can share with your doctor. 

 

Framer, A. (2021). What I have learnt from helping thousands of people to taper off antidepressants and other psychotropic medications. Therapeutic Advances in Psychopharmacologyhttps://doi.org/10.1177/2045125321991274  

 

Hengartner, M. P., Schulthess, L., Sorensen, A., & Framer, A. (2020). Protracted withdrawal syndrome after stopping antidepressants: A descriptive quantitative analysis of consumer narratives from a large internet forum. Therapeutic Advances in Psychopharmacologyhttps://doi.org/10.1177/2045125320980573

 

This site is about going off these drugs.  If you decide that you would like to taper off Lexapro, we can help you with that.  To get you started and to give you pertinent information, could you summarize your medication history in a signature – only drugs, doses, dates, and discontinuations & reinstatements in a vertical list format.     

 

Account Settings – Create or Edit a signature.

 

In the meantime, you  might find these links helpful:
Immediate adverse reactions to an antidepressant or within a ...

What is withdrawal syndrome?

Why taper by 10% of my dosage? 

 

This is your Introduction site where you can ask questions, report your progress, and connect with other members.

I'm glad you've found us. 

Arbor

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy